Previous |  Up |  Next

Article

Keywords:
convergence; $\mu $-statistical convergence; convergence in $\mu $-density; condition (APO$_{2}$); 2-norm; 2-normed space; paranorm; paranormed space; Orlicz function; sequence space
Summary:
The purpose of this paper is to introduce some new generalized double difference sequence spaces using summability with respect to a two valued measure and an Orlicz function in $2$-normed spaces which have unique non-linear structure and to examine some of their properties. This approach has not been used in any context before.
References:
[1] Bhunia, S., Das, P.: Two valued measure and summability of double sequences in asymmetric context. Acta Math. Hung. 130 (2011), 167-187. DOI 10.1007/s10474-010-0005-y | MR 2754393
[2] Colak, R., Et, M., Malkowsky, E.: Strongly almost $(w,\lambda)$-summable sequences defined by Orlicz functions. Hokkaido Math. J. 34 (2005), 265-276. DOI 10.14492/hokmj/1285766222 | MR 2158997 | Zbl 1099.46004
[3] Connor, J.: Two valued measures and summability. Analysis 10 (1990), 373-385. DOI 10.1524/anly.1990.10.4.373 | MR 1085803 | Zbl 0726.40009
[4] Connor, J.: $R$-type summability methods, Cauchy criteria, $P$-sets and statistical convergence. Proc. Am. Math. Soc. 115 (1992), 319-327. MR 1095221 | Zbl 0765.40002
[5] Das, P., Malik, P.: On the statistical and $I$ variation of double sequences. Real Anal. Exch. 33 (2008), 351-363. MR 2458252
[6] Das, P., Kostyrko, P., Wilczyński, W., Malik, P.: $I$ and $I^{*}$-convergence of double sequences. Math. Slovaca 58 (2008), 605-620. DOI 10.2478/s12175-008-0096-x | MR 2434680 | Zbl 1199.40026
[7] Das, P., Bhunia, S.: Two valued measure and summability of double sequences. Czechoslovak Math. J. 59(134) (2009), 1141-1155. DOI 10.1007/s10587-009-0081-8 | MR 2563584
[8] Das, P., Malik, P., Savaş, E.: On statistical limit points of double sequences. Appl. Math. Comput. 215 (2009), 1030-1034. DOI 10.1016/j.amc.2009.06.036 | MR 2568958
[9] Fast, H.: Sur la convergence statistique. Colloq. Math. 2 (1951), 241-244. MR 0048548 | Zbl 0044.33605
[10] Fridy, J. A.: On statistical convergence. Analysis 5 (1985), 301-313. DOI 10.1524/anly.1985.5.4.301 | MR 0816582 | Zbl 0588.40001
[11] Gähler, S.: 2-metrische Räume und ihre topologische Struktur. Math. Nachr. 26 (1963), 115-148 German. DOI 10.1002/mana.19630260109 | MR 0162224
[12] Gähler, S.: 2-normed spaces. Math. Nachr. 28 (1964), 1-43.
[13] Gähler, S., Siddiqi, A. H., Gupta, S. C.: Contributions to non-Archimedean functional analysis. Math. Nachr. 69 (1975), 162-171. MR 0390798
[14] Gürdal, M., Pehlivan, S.: Statistical convergence in $2$-normed spaces. Southeast Asian Bull. Math. 33 (2009), 257-264. MR 2521861
[15] Gürdal, M., Sahiner, A., Açik, I.: Approximation theory in 2-Banach spaces. Nolinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71 (2009), 1654-1661. DOI 10.1016/j.na.2009.01.030 | MR 2524378
[16] Krasnosel'skij, M. A., Rutiskij, Y. B.: Convex Functions and Orlicz Spaces. P. Noordhoff Ltd. Groningen (1961). MR 0126722
[17] Maddox, I. J.: Sequence spaces defined by a modulus. Math. Proc. Camb. Philos. Soc. 100 (1986), 161-166. DOI 10.1017/S0305004100065968 | MR 0838663 | Zbl 0631.46010
[18] Maddox, I. J.: Elements of Functional Analysis. Cambridge University Press Cambridge (1970). MR 0390692 | Zbl 0193.08601
[19] Móricz, F.: Statistical convergence of multiple sequences. Arch. Math. 81 (2003), 82-89. DOI 10.1007/s00013-003-0506-9 | MR 2002719
[20] Mursaleen, Edely, O. H. H.: Statistical convergence of double sequences. J. Math. Anal. Appl. 288 (2003), 223-231. DOI 10.1016/j.jmaa.2003.08.004 | MR 2019757 | Zbl 1032.40001
[21] Nuray, F., Ruckle, W. H.: Generalized statistical convergence and convergence free spaces. J. Math. Anal. Appl. 245 (2000), 513-527. DOI 10.1006/jmaa.2000.6778 | MR 1758553 | Zbl 0955.40001
[22] Parashar, S. D., Choudhary, B.: Sequence spaces defined by Orlicz functions. Indian J. Pure Appl. Math. 25 (1994), 419-428. MR 1272814 | Zbl 0802.46020
[23] Pringsheim, A.: Zur Theorie der zweifach unendlichen Zahlenfolgen. Math. Ann. 53 (1900), 289-321 German. DOI 10.1007/BF01448977 | MR 1511092
[24] Ruckle, W. H.: $FK$ spaces in which the sequence of coordinate vectors is bounded. Canad. J. Math. 25 (1973), 973-978. DOI 10.4153/CJM-1973-102-9 | MR 0338731 | Zbl 0267.46008
[25] Sahiner, A., Gürdal, M., Saltan, S., Gunawan, H.: Ideal convergence in 2-normed spaces. Taiwanese J. Math. 11 (2007), 1477-1484. MR 2368664
[26] Šalát, T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139-150. MR 0587239
[27] Savaş, E., Mursaleen: On statistically convergent double sequences of fuzzy numbers. Inf. Sci. 162 (2004), 183-192. DOI 10.1016/j.ins.2003.09.005 | MR 2076238
[28] Savaş, E., Patterson, R. F.: An Orlicz extension of some new sequences spaces. Rend. Ist. Mat. Univ. Trieste 37 (2005), 145-154. MR 2227053
[29] Savaş, E., Rhoades, B. E.: Double absolute summability factor theorems and applications. Nonlinear Anal., Theory Methods Appl. 69 (2008), 189-200. MR 2417863
[30] Schoenberg, I. J.: The integrability of certain functions and related summability methods. Am. Math. Mon. 66 (1959), 361-375, 562-563. DOI 10.2307/2308747 | MR 0104946 | Zbl 0089.04002
Partner of
EuDML logo